# SDR SIMA200615802

- Difficulty date: April 16, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 3598 - CMH - AFTER TAKEOFF, GOT LAV SMOKE LIGHT ON AND FA NOTED OIL SMELL IN AFT CABIN.  CREW RETURNED TO CMH, LAV SMOKE LIGHT WENT OUT 3-5 MINUTES AFTER TURN BACK TO CMH.  NO OTHER PROBLEMS NOTED.  REMOVED AND REPLACED NR 1 ENGINE DUE TO INTERNAL OIL LEAK CAUSING ODOR.  OPS CHECK AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
